Journal of Convex Analysis, Vol. 5, No. 2, pp. 329-351 (1998)

Optimal Control of Problems Governed by Obstacle Type Variational Inequalities: A Dual Regularization-Penalization Approach

Ma\"{i}tine Bergounioux and Helmut Dietrich

Departement de Mathematiques, UMR 6628 - Universite d'Orleans, B.P. 6759 - 45067 Orleans Cedex 2, France,, and Institute of Optimization and Stochastics, Martin-Luther-University of Halle-Wittenberg, 06099 Halle, Germany,

Abstract: In this paper we investigate optimal control problems governed by variational inequalities. We give optimality conditions under classical assumptions using a dual regularized functional to interpret the Variational Inequality.

Keywords: Variational Inequalities, Optimal Control, Dual Methods, Penalization Methods

Classification (MSC2000): 49J20, 49M29

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 1998--2000 ELibM for the EMIS Electronic Edition